On perpetual American put valuation and first-passage in a regime-switching model with jumps

File Description SizeFormat 
0803.2302v1.pdfAccepted version338.23 kBAdobe PDFView/Open
Title: On perpetual American put valuation and first-passage in a regime-switching model with jumps
Authors: Jiang, Z
Pistorius, MR
Item Type: Journal Article
Issue Date: 1-Jul-2008
URI: http://hdl.handle.net/10044/1/18368
DOI: http://dx.doi.org/10.1007/s00780-008-0065-9
ISSN: 0949-2984
Publisher: SPRINGER HEIDELBERG
Start Page: 331
End Page: 355
Journal / Book Title: FINANCE AND STOCHASTICS
Volume: 12
Issue: 3
Copyright Statement: Copyright © 2008, Springer-Verlag. The final publication is available at Springer via http://dx.doi.org/10.1007/s00780-008-0065-9
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx